# SDR CA080103006

- Difficulty date: December 27, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,391 hours
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL6006163
- Part serial: E01BA011
- Condition: Unserviceable
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WOULD NOT START.  LT MAGNETO FOUND UNSERVICEABLE.  MAGNETO CHANGED, GROUND RUN AND FUNCTIONAL CHECKS CARRIED OUT SERVICEABLE. (TC NR 20080103006)
